# SDR AU000369

- Difficulty date: April 11, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 737377
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT HORIZONTAL STABILIZER LOWER SKIN CRACKED BETWEEN STABILISER STN 120.3 AND STN 129.5 LOCATED 38.1MM (1.5IN) FORWARD OF THE REAR SPAR. CRACK LENGTH 57.15MM (2.25IN).
